# SDR 06FDEA0471

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 15,858 hours, 8,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC RT NR 3 SEAT TRACK HAS 2 EA AREAS OF CORROSION INSIDE SCALOPE HOLES BETWEEN FR 51-52 , FR 53-54 REF N00305.  REPAIRED SEAT TRACK IAW A300-600 SRM 53-10-16.
